# SDR 05FDEA01403

- Difficulty date: May 23, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11
- Aircraft serial: 48447
- Aircraft time: 69,172 hours, 11,377 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fusleage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRPLANE'S CONVERSION FROM P TO F, FOUND CRACK 2.5 INCHES LONG ON FRAME LUG AT STA 1256 B/T L11 AND L12, RT SIDE.  CUT OUT DAMAGED AREA AND REPAIR FRAME IAW SRM 53-30-00 FIG 2. CUT OUT DAMAGED AREA AND REPAIR FRAME IAW SRM 53-30-00 FIG   2.
